# SDR DALA2016032502293

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR STRAP ON LOWER AT AFT CARGO COMPARTMENT DOOR JAMB BETWEEN  BS 1155 TO BS 1212.  STRAP WAS REPLACED IAW ER/A 457309-14, REV A AND SRM 53-05, FIG 123A.
